# SDR FDEA202209222358

- Difficulty date: September 22, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 60,046 hours, 27,426 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG PYLON DRAG FITTING HOLE #5 CORROSION INDICATION REPAIR OF HOLE #5 ACCOMPLISHED PER EA F-5730-T0370623 PT1 WINGS - PLATES AND SKINS -   RH WING, UPPER SKIN AT DRAG FITTING, CORROSION FINDINGS - EO 5730-E0340076 REV H PT2  MAJOR REPAIR
